MathSciNet Relay Station
MathSciNet bibliographic data
MR1374971 (97b:42055) 42C15 (42C20)
Li, Shidong On general frame decompositions. Numer. Funct. Anal. Optim. 16 (1995), no. 9-10, 1181–1191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement